# SDR FDEA202010152517

- Difficulty date: October 15, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,464 hours, 24,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51341
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE HAS CORROSION AT RBL-45 STA 1540.  REMOVED CORR ON SEAT TRACK STA 1540 RBL 45, IAW B757 SRM 51-10-02.  ORIGINAL MAT .090, REMAINING .040, LOSS .050, OUT OF LIMITS, IAW B757 SRM 53-00-52-1A FIG 101.  REMOVED,   FABRICATED, AND INSTALLED NEW SEAT TRACK STA 1320-1540, IAW B757 SRM 51-40-02,   53-60-52-01 FIG 1, 51-40-05 AND BOEING DWG 146N5120 REV A AND REV B.
